# SDR DALA2021062903525

- Difficulty date: June 27, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 67,355 hours, 26,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 827-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1855733) DURING INSPECTION FOUND 2 DENTS IN FUSEAGE SKIN BETWEEN S-26L - BLO AND STATION 827-847. MAINTENANCE REPAIRED DAMAGE PER ERA 592459-14.
